ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

Вполне монотонность одного класса функций типа Миттаг-Леффлера

Микаелян, Г. В. and Микаелян, З. С. (1997) Вполне монотонность одного класса функций типа Миттаг-Леффлера. Հայաստանի ԳԱԱ Զեկույցներ, 97 (1). pp. 16-19. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
849Kb

Item Type:Article
Additional Information:Միտտագ-Լեֆլերի տիպի ֆունկցիաների մի դասի լիովին մոնոտոնությունը։ On completely monotonicity of one class of Mitting-Lefflier-type-functions.
Uncontrolled Keywords:Միքայելյան Գ. Վ., Միքայելյան Զ. Ս., Mikaelian G. V., Mikaelian Z. S.
Subjects:Q Science > QA Mathematics
ID Code:5885
Deposited By:NAS Reports
Deposited On:17 May 2013 10:05
Last Modified:13 Mar 2014 08:17

Repository Staff Only: item control page